# SDR DALA2025122209333

- Difficulty date: December 20, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N880DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31991
- Aircraft time: 26,126 hours, 10,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE DOING SERVICE CHECK WC 0520-8527, FOUND L1 DOOR EXTERIOR & INTERIOR EXIT SIGNS & LIGHTS NOT ON.  FOUND EMERGENCY BATTERY PACK FAULTY. REPLACED EMERGENCY BATTERY PACK FOR L1 DOOR PER AMM 33-51-06. (LP 8054342)
